MathSciNet Relay Station
MathSciNet bibliographic data
MR438425 60E05
Balkema, A. A.; Resnick, S. I. Max-infinite divisibility. J. Appl. Probability 14 (1977), no. 2, 309–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement